The Annals of Probability

A Sufficient Condition for Two Markov Semigroups to Commute

A. L. Bequillard

Full-text: Open access

Abstract

Let $\{P^{(k)}_t, t \geq 0\}, k = 1, 2$, be two Markov semigroups on $\hat{C}(E)$, the space of continuous functions on a separable, locally compact metric space $E$ which tend to zero at infinity. In this article, we derive a sufficient condition for the two semigroups to commute, in the sense that for each $s \geq 0, t \geq 0$ and each $f \in \hat{C}(E), P^{(1)}_s P^{(2)}_t f = P^{(2)}_t P^{(1)}_s f$.

Article information

Source
Ann. Probab., Volume 17, Number 4 (1989), 1478-1482.

Dates
First available in Project Euclid: 19 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aop/1176991168

Digital Object Identifier
doi:10.1214/aop/1176991168

Mathematical Reviews number (MathSciNet)
MR1048940

Zentralblatt MATH identifier
0686.60074

JSTOR
links.jstor.org

Keywords
60J Markov process martingale problem semigroup

Citation

Bequillard, A. L. A Sufficient Condition for Two Markov Semigroups to Commute. Ann. Probab. 17 (1989), no. 4, 1478--1482. doi:10.1214/aop/1176991168. https://projecteuclid.org/euclid.aop/1176991168


Export citation